| Catalog Number |
826851 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
1 of 5 reports.Other mfg report number: 3013886523-2026-00016, 3013886523-2026-00017, 3013886523-2026-00018, 3013886523-2026-00019.A facility reported that multiple sensors (id 826851) produced negative readings during the period of (b)(6) 2025, through (b)(6) 2026.Clinical troubleshooting was performed at the time of use.The lead was confirmed to be properly connected and in place, the microsensor depth was verified to be correct, and the device was zeroed according to instructions for use.Despite these actions, each implanted sensor continued to display negative readings.A total of five (5) microsensors were implanted and removed and replaced due to continued negative readings.No surgical delay occurred, and the patient did not experience any signs or symptoms, or adverse effects related to the device issue.After the fifth replacement and continued negative readings, monitoring was discontinued as it was no longer clinically needed.Additional information received: implant location - "parenchyma." was the integra/codman icp monitor connected to a patient monitor - "yes, cerelink monitor." was the patient lead always connected - "yes.".
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id: 826851) was returned for evaluation.Device history record (dhr) - the product code: 826851 with lot: 7429592, sn: (b)(6), conformed to the specifications when released to stock.Failure analysis - no visible damage to the sensor or connector.The icp express = 510, microsensor detected and zeroed without issue.The device passed electronic, noise and signal drift tests.The complaint was not confirmed.Root cause - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.
Event or Problem Description
N/a.